Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jun 12, 2013, 8:42 PM MDT for Johnson County, Wyoming. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2013, 8:42 PM MDT (02:42 UTC)
- Expired
- Jun 13, 2013, 1:30 AM MDT
- In force
- 5 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 202 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4200 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
285
WGUS55 KRIW 130242
FFWRIW
WYC019-130730-
/O.NEW.KRIW.FF.W.0004.130613T0242Z-130613T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
842 PM MDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL JOHNSON COUNTY IN NORTH CENTRAL WYOMING...
* UNTIL 130 AM MDT
* AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. NEARLY ONE INCH OF RAIN HAS FALLEN OVER THE GILEAD
FIRE BURN SCAR WITH OVER AN INCH OF HALF DOWNSTREAM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...I90
EXIT 47...I90 EXIT 51...I90 EXIT 53...JCT I90 AND I25...LAKE DE
SMET AND SADDLESTRING.
A SPOTTER ALONG CANAL ROAD ALONG ROCK CREEK HAS REPORTED RAPID RISES
AFTER EXPERIENCING VERY HEAVY RAINFALL OVER A SHORT AMOUNT OF TIME.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND
48.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SHELL
CREEK...ROCK CREEK...BOXELDER CREEK...MOWRY CREEK...SAYLES
CREEK...SAND CREEK...CLEAR CREEK...BULL CREEK...JOHNSON CREEK AND
DUMP DRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAPID RISES ALONG ROCK CREEK AND MINOR FLOODING NEAR THE CREEK HAS
BEEN REPORTED.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4449 10672 4436 10665 4433 10668 4440 10682
4438 10698 4445 10697 4447 10693
$$
ALLEN1 follow-up statement
845
WGUS75 KRIW 130452
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1052 PM MDT WED JUN 12 2013
WYC019-130730-
/O.CON.KRIW.FF.W.0004.000000T0000Z-130613T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON WY-
1052 PM MDT WED JUN 12 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL JOHNSON
COUNTY UNTIL 130 AM MDT...
AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. NEARLY ONE INCH OF RAIN HAS FALLEN OVER THE GILEAD
FIRE BURN SCAR WITH OVER AN INCH OF HALF DOWNSTREAM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...I90
EXIT 47...I90 EXIT 51...I90 EXIT 53...JCT I90 AND I25...LAKE DE SMET
AND SADDLESTRING.
A SPOTTER ALONG CANAL ROAD ALONG ROCK CREEK REPORTED RAPID RISES
AFTER EXPERIENCING VERY HEAVY RAINFALL OVER A SHORT AMOUNT OF TIME
EARLIER THIS EVENING. RADAR PRECIPITATION ESTIMATES PUT AN AVERAGE
OF ONE HALF TO ALMOST AN INCH OF RAIN IN THE GILEAD BURN SCAR AREA.
THE GAUGE AT ROCK CREEK ABOVE BUFFALO HAS SHOWN A RAPID RISE BUT IS
STILL A FOOT AND A HALF BELOW ACTION STAGE AS OF 1030 PM. TRAVEL
TIME FROM THE GAUGE TO THE TOWN OF BUFFALO IS FIVE HOURS.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SHELL
CREEK...ROCK CREEK...BOXELDER CREEK...MOWRY CREEK...SAYLES
CREEK...SAND CREEK...CLEAR CREEK...BULL CREEK...JOHNSON CREEK AND
DUMP DRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4449 10672 4436 10665 4433 10668 4440 10682
4438 10698 4445 10697 4447 10693
$$
ALLENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:25 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 12, 6:25 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 625 PM MDT WED JUN 12 2013 .UPDATE...MADE A FEW CHANGES FOR THIS EVENING TO INCLUDE LARGE HAIL IN THE WEATHER GRIPS AND INCREASE POPS ACROSS NORTHERN WYOMING GIVEN RADAR TRENDS AND SPOTTER REPORTS. .SHORT TERM...TONIGHT THROUGH THURSDAY LARGE SCALE WV IMAGERY SHOWING LARGE SCALE RIDGING ACROSS MUCH OF THE CONUS TODAY...SANDWICHED BETWEEN TWO LARGE TROUGHS EAST AND WEST...WITH THE PRIMARY RIDGE AXIS RIGHT THROUGH WYOMING. THE RIDGE IS QUITE DIRTY HOWEVER WITH SHORTWAVE ENERGY IN THE FORM OF JET SPEED MAXIMUMS AND INCREASED MID/UPPER LEVEL VORTICITY MOVING THROUGH THE NORTHWEST...NORTHERN BORDER...AND NORTHEAST PORTIONS OF WYOMING FROM TIME TO TIME. AS OF 13Z THIS MORNING...ONE OF THOSE PIECES OF ENERGY WAS OVERRIDING THE NORTHWEST CORNER OF THE CWA...DRAGGING SHOWERS WITH IT AS IT PASSES. THIS AFTERNOON...MODERATE INSTABILITY WEST AND NORTHWEST...MUCH OF THE AMOUNT OF INSTABILITY DICTATED BY THE AMOUNT OF CLEARING AND SUNSHINE IN ADDITION TO THE AMOUNT OF...OR LACK OF...LOW LEVEL MOISTURE WE END UP WITH OVER THE WEST AS SOUTHWEST FLOW BEGINS TO PUSH THROUGH THE WESTERN CWA THIS AFTERNOON. ATTM THE IT LOOKS AS THOUGH DEW POINTS WILL RANGE FROM THE MIDDLE 30S TO THE LOWER 40S FOR THE MOST PART WHICH WOULD LIMIT THE STRENGTH OF THE STORMS TO MOSTLY BELOW SEVERE PARAMETERS...EXCEPT FOR PERHAPS THE FAR NORTHERN PORTION OF YELLOWSTONE. UPPER LEVEL SUPPORT ALSO LOOKS TO BE LOW UNTIL LATE THIS AFTERNOON WHEN STRONGER FLOW OVERRIDES THIS REGION AGAIN. MOSTLY ELEVATED ACTIVITY EXPECTED WEST AND NORTHWEST THROUGH THIS EVENING. LITTLE IN THE WAY OF CAPPING WILL ALSO LIMIT SEVERE POTENTIAL A BIT WITH JUST A GRADUAL INCREASE IN INTENSITY THROUGH THE DAY. BETTER CHANCES FOR STRONG TO SEVERE STORMS FOR A SHORT PERIOD WILL OCCUR ALONG AND NORTH OF A COOKE CITY MT TO THERMOPOLIS WY TO PINE TREE JUNCTION LINE...WITH BEST SEVERE SHEAR AND THERMODYNAMICS NORTHERN HALF OF THE BIG HORN BASIN AND THE NORTHERN 3/4S OF JOHNSON COUNTY. EFFECTIVE SHEAR WILL MAX OUT OVER THE NORTHEASTERN CWA AS THE JET STREAK OVER CENTRAL UT THIS MORNING NOSES OVER THIS AREA BY LATE AFTERNOON/EVENING. THERE WILL BE SOME STRONG CAPPING EARLY TODAY...WHICH WILL ALLEVIATE BY EARLY TO MID AFTERNOON...JUST A BIT AHEAD OF ARRIVAL OF UPPER SUPPORT...SO THE TWO CONDITIONS MAY BE JUST A BIT MISS-TIMED. WILL DEPEND ON LONGEVITY OF STORMS. CAPPING IN NORTHERN BIG HORN BASIN WILL HOLD THROUGH LATE MORNING...SOUTHERN BIG HORN BASIN THROUGH EARLY AFTERNOON...JOHNSON COUNTY TIL AT LEAST MID AFTERNOON. HAIL AND WIND WILL BE THE MAIN THREAT TODAY...WITH VERY SLIGHT CHANCE ALONG LL CONVERGENCE ZONES FOR A WEAK TORNADO. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY THE PROMINENT CIRCULATION NOW OVER THE PACIFIC NORTHWEST WILL ACCELERATE TOWARD THE ROCKIES THURSDAY NIGHT. AHEAD OF THIS APPROACHING WEATHER FEATURE...FAIRLY SIGNIFICANT THUNDERSTORMS WITH AT LEAST SMALL HAIL AND STRONG GUSTY WINDS WILL LINGER OVER JOHNSON COUNTY WITH A FEW ADDITIONAL STORMS EXPECTED OVER NORTHWEST AND NORTH CENTRAL WYOMING WHERE AMPLE CAPE WILL BE LOCATED THROUGH WELL AFTER MIDNIGHT. BY 12Z FRIDAY...THE NAM 80 HAS -4C H7 TEMPS ACROSS YNP SO ANY LINGERING SHOWERS OVER THAT AREA SHOULD FALL AS A HETEROCYCLIC PRECIP MIX OF RAIN AND SNOW ABOVE 7500 FEET AND WITH SNOWFALL ABOVE THAT ELEVATION. FRIDAY SHOULD FEATURE YET ANOTHER DAY OF THUNDERSTORMS IN NORTHERN WYOMING BUT WITH WEAKER CAPES...THESE STORMS SHOULD NOT BE AS INTENSE AS THEY COULD POTENTIALLY BE ON THURSDAY GIVEN THE Q VECTOR FORCING AND RIGHT REAR QUAD DYNAMICS. THESE STORMS WILL HAVE A PROPENSITY FOR PRODUCING SMALL HAIL GIVEN THE LOW FREEZING LEVEL. THEN ON SATURDAY EXPECT DRY WEATHER AS A RIDGE BUILDS INTO THE AREA. THE NEXT TROUGH WILL NOT GIVE US A THREAT OF THUNDERSTORMS UNTIL TUESDAY AND WEDNESDAY. TEMPS BEHIND THURSDAYS TROUGH WILL RUN ABOUT 10 DEGREES COOLER THROUGH THE WEEKEND. && .AVIATION.../00Z ISSUANCE/ SOUTHWEST FLOW AT 15 TO 25KT ACROSS THE SOUTH AND SOUTHWESTERN PORTION OF THE FORECAST AREA TODAY SOUTH OF A JACKSON TO CASPER LINE... WITH MORE SHOWERS AND THUNDERSTORMS MOVING THROUGH THE NORTH AND WEST TERMINAL AREAS. CHANCES WILL EXIST FOR -GS AND STRONG WIND GUSTS VCNTY KCOD KWRL...AS WELL AS MVFR CONDITIONS IN RA AT TIMES. HIGHER BASED THUNDERSTORMS IN CENTRAL WYOMING WILL BE ABLE TO PRODUCE VERY STRONG OUTFLOW WINDS...HOWEVER IT WILL LIKELY BE TOO DRY FOR STORMS AGAIN VCNTY KRKS AND KCPR. VCTS HAVE BEEN ALSO BEEN KEPT OUT OF THE KRIW AND KLND TAFS SINCE THE BEST CHANCES FOR THUNDER WILL OCCUR NORTH AND WEST OF THIS REGION...HOWEVER EFFECT FROM DISTANCE THUNDERSTORMS TO THE NORTH AND WEST MAY BE FELT AT TIMES IN THE FORM OF ERRATIC GUSTY WINDS. LATER...SHOWERS AND STORMS WILL EXIT THE AREA AFTER 06Z EXCEPT FOR PERHAPS THE CODY AND JACKSON AREAS WHICH COULD HAVE SHOWERS CLOSE BY THROUGH THE EARLY MORNING HOURS...SO MAY EXTEND VCSH FOR 0Z ISSUANCE. && .FIRE WEATHER... SEVERAL UPPER LEVEL DISTURBANCES WILL SWING UP THROUGH THE REGION TODAY...TONIGHT...AND TOMORROW...WITH THE POSSIBILITY OF PRODUCING SOME STRONGER STORMS ACROSS THE NORTHERN QUARTER OF WYOMING. THESE STORMS MAY ALSO PRODUCE WIND THAT IS STRONG AND ERRATIC WITH HAIL CHANCES IN ADDITION TO PERIODS OF HEAVY RAINFALL AND FREQUENT LIGHTNING. AREAS OF SOUTHERN WYOMING WILL AGAIN HAVE A WARM AND GENERALLY DRY DAY WITH GUSTY WEST TO SOUTHWESTERLY WINDS...WITH HUMIDITY AGAIN DIPPING INTO THE LOWER TEENS AND SINGLE DIGITS THIS AFTERNOON. TEMPERATURES WILL REMAIN WARM THURSDAY...BUT COOL SOMEWHAT FRIDAY BEHIND A COLD FRONT. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HATTINGS SHORT TERM...BRAUN LONG TERM...LIPSON AVIATION...BRAUN FIRE WEATHER...BRAUN
Hazardous weather outlook, Jun 12, 4:00 AM MDT, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT WED JUN 12 2013 WYZ001>020-022>030-131200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA WILL BE ALONG AND NORTHWEST OF A LINE...FROM JACKSON TO CODY...INCLUDING YELLOWSTONE NATIONAL PARK. THE REST OF THE BIG HORN BASIN AND JOHNSON COUNTY COULD ALSO SEE SOME STRONG TO POTENTIALLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE IN THE STRONGER STORMS. ALSO STORMS COULD PRODUCE BRIEF TORRENTIAL RAINFALL...WITH THE POTENTIAL OF LOCALIZED FLASH FLOODING OR MUD SLIDES. ELSEWHERE...THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE VERY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY...ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTHERN AND EASTERN PORTIONS OF THE COUNTY WARNING AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM WIND GUSTS OVER 40 MPH...ANY HAIL...FLOODING...OR ANY DAMAGE. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 6:39 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 639 PM MDT WED JUN 12 2013 WYZ003>006-130115- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 639 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND EXTREME SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 715 PM MDT... AT 636 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 7 MILES NORTH OF HWY JCT 431 AND 120...OR 17 MILES EAST OF MEETEETSE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... STATE HWY 431 MILE MARKER 20 AROUND 645 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4435 10822 4406 10799 4396 10855 4413 10869 TIME...MOT...LOC 0040Z 247DEG 28KT 4407 10851 ALLEN
Special weather statement, Jun 12, 6:49 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT WED JUN 12 2013
WYZ008>010-130145-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTHEAST
JOHNSON COUNTY WY-
649 PM MDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN BIG HORN AND
NORTHWESTERN JOHNSON COUNTIES IN NORTH CENTRAL WYOMING UNTIL 745 PM
MDT...
AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLOUD PEAK...OR 23 MILES WEST OF BUFFALO...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
SADDLESTRING AROUND 715 PM MDT.
I90 EXIT 47 AROUND 725 PM MDT.
FORT PHIL KEARNY...HWY JCT 87 AND I90 AND LAKE DE SMET AROUND 730 PM
MDT.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND
56.
ALL RECREATIONALISTS ON LAKE DE SMET SHOULD HEAD TO SHORE AT THE
FIRST SIGN OF THREATENING WEATHER. THIS STORM MAY INTENSIFY...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4426 10722 4434 10729 4457 10690 4457 10680
4430 10649
TIME...MOT...LOC 0047Z 230DEG 25KT 4435 10715
LIPSONSpecial weather statement, Jun 12, 7:08 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
708 PM MDT WED JUN 12 2013
WYZ010-011-130200-
NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY-
708 PM MDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
800 PM MDT...
AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF I90 EXIT 69...OR 15 MILES
SOUTHEAST OF BUFFALO...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
I90 EXIT 77 AROUND 715 PM MDT.
I90 EXIT 82 AROUND 720 PM MDT.
POWDER RIVER REST AREA AND I90 EXIT 88 AROUND 730 PM MDT.
I90 EXIT 91 AROUND 735 PM MDT.
I90 MILE MARKER 95 AROUND 740 PM MDT.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 62 AND
81.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4408 10650 4423 10664 4457 10602 4453 10599
4420 10601
TIME...MOT...LOC 0108Z 250DEG 30KT 4420 10644
HATTINGSSpecial weather statement, Jun 12, 7:16 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 716 PM MDT WED JUN 12 2013 WYZ001>003-130200- ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-YELLOWSTONE NATIONAL PARK WY- 716 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 800 PM MDT... AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF EAGLE CREEK MEADOWS...OR 18 MILES SOUTHEAST OF EAST ENTRANCE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HWY 14/16/20 MILE MARKER 20 AROUND 735 PM MDT. HWY 14/16/20 MILE MARKER 30 AND WAPITI AROUND 745 PM MDT. HWY 14/16/20 MILE MARKER 40 AROUND 755 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4471 10936 4449 10913 4408 10988 4425 11005 TIME...MOT...LOC 0116Z 231DEG 39KT 4429 10981 LAVOIE
Special weather statement, Jun 12, 7:28 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 728 PM MDT WED JUN 12 2013 WYZ004-006-008-130215- BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY- 728 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BIG HORN AND NORTHERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 815 PM MDT... AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HWY 16/20/789 MILE MARKER 180...OR 12 MILES SOUTHEAST OF BASIN...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... STATE HWY 31 MILE MARKER 10 AROUND 735 PM MDT. STATE HWY 31 MILE MARKER 20 AROUND 745 PM MDT. HYATTVILLE AROUND 750 PM MDT. MEDICINE LODGE ARCHAEOLOGICAL SITE AROUND 755 PM MDT. PAINTROCK CANYON AROUND 800 PM MDT. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4453 10739 4430 10720 4410 10780 4426 10815 TIME...MOT...LOC 0128Z 247DEG 33KT 4424 10789
Special weather statement, Jun 12, 8:09 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
809 PM MDT WED JUN 12 2013
WYZ008>011-130245-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTHEAST
JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY-
809 PM MDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN...
NORTHWESTERN JOHNSON AND EXTREME NORTHEASTERN WASHAKIE COUNTIES IN
NORTH CENTRAL WYOMING UNTIL 845 PM MDT...
AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF U.S. HWY 14 MILE MARKER 30 TO 5 MILES NORTHWEST OF STATE HWY 196
MILE MARKER 280...AND MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
STATE HWY 196 MILE MARKER 290...U.S. HWY 16 MILE MARKER 80 AND I25
EXIT 280 AROUND 815 PM MDT.
I25 MILE MARKER 290 AROUND 820 PM MDT.
U.S. HWY 16 MILE MARKER 90 AND BUFFALO AROUND 825 PM MDT.
JOHNSON COUNTY FAIRGROUNDS...I90 MILE MARKER 60...SADDLESTRING...I90
EXIT 69...I90 EXIT 65...JCT I90 AND I25 AND I90 EXIT 53 AROUND 830 PM
MDT.
I90 EXIT 73 AROUND 835 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 283 AND
299.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 44 AND
76.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4399 10677 4395 10707 4417 10713 4452 10760
4459 10737 4456 10736 4457 10707 4449 10691
4429 10641 4417 10632
TIME...MOT...LOC 0209Z 246DEG 39KT 4451 10737 4413 10675
ALLENThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:06 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Park | 39 min |
| Jun 12, 6:31 PM MDT | Special Weather Statement | RIW | Teton | 44 min |
| Jun 12, 6:33 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 12, 6:39 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 12, 6:49 PM MDT | Special Weather Statement | RIW | Sheridan | 56 min |
| Jun 12, 7:08 PM MDT | Special Weather Statement | RIW | Johnson | 52 min |
| Jun 12, 7:15 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 30 min |
| Jun 12, 7:16 PM MDT | Special Weather Statement | RIW | Park | 44 min |
| Jun 12, 7:22 PM MDT | Flash Flood Watch | RIW | Johnson, Natrona, Washakie | 6 hr |
| Jun 12, 7:28 PM MDT | Special Weather Statement | RIW | Big Horn | 47 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 12, 8:09 PM MDT | Special Weather Statement | RIW | Johnson | 36 min |
| Jun 12, 8:22 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 38 min |
| Jun 12, 8:59 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 13, 11:32 AM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 13, 11:40 AM MDT | Special Weather Statement | RIW | 50 min | |
| Jun 13, 11:45 AM MDT | Special Weather Statement | RIW | Park | 45 min |
| Jun 13, 11:58 AM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 13, 12:09 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 51 min |
| Jun 13, 12:21 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 13, 12:25 PM MDT | Special Weather Statement | RIW | Sweetwater | 50 min |
| Jun 13, 12:35 PM MDT | Special Weather Statement | RIW | Big Horn | 40 min |
| Jun 13, 12:37 PM MDT | Special Weather Statement | RIW | Hot Springs | 38 min |
| Jun 13, 12:58 PM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 13, 1:15 PM MDT | Special Weather Statement | RIW | Big Horn | 45 min |
| Jun 13, 1:16 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 13, 1:23 PM MDT | Special Weather Statement | RIW | Sweetwater | 52 min |
| Jun 13, 1:25 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 65 min |
| Jun 13, 1:32 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 13, 1:57 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| Jun 13, 2:01 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 44 min |
| Jun 13, 2:29 PM MDT | Special Weather Statement | RIW | Johnson | 31 min |
| Jun 13, 2:31 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Jun 13, 2:33 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| Jun 13, 3:21 PM MDT | Special Weather Statement | RIW | Natrona | 24 min |
| Jun 13, 3:36 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 13, 3:48 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 13, 4:06 PM MDT | Special Weather Statement | RIW | Park | 39 min |
| Jun 13, 4:45 PM MDT | Special Weather Statement | RIW | Park | 15 min |
| Jun 13, 4:49 PM MDT | Special Weather Statement | RIW | Park | 41 min |
| Jun 13, 4:51 PM MDT | Special Weather Statement | RIW | Park | 39 min |
| Jun 13, 4:53 PM MDT | Special Weather Statement | RIW | Park | 52 min |
| Jun 13, 4:58 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| Jun 13, 5:35 PM MDT | Special Weather Statement | RIW | Park | 25 min |
| Jun 13, 5:44 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.